# SDR SIMA201130801

- Difficulty date: October 27, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 29,726 hours, 28,150 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567083601
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND THE LEFT WING 5 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  COMPLIED WITH AEA EO EM-57MR-588.  THE AIRCRAFT WAS RETURNED TO SERVICE.
